Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Unique square property, equitable partitions, and product-like graphs

: Hellmuth, M.; Ostermeier, L.; Stadler, P.F.


Discrete mathematics 320 (2014), pp.92-103
ISSN: 0012-365X
Journal Article
Fraunhofer IZI ()

Equivalence relations on the edge set of a graph GG that satisfy restrictive conditions on chordless squares play a crucial role in the theory of Cartesian graph products and graph bundles. We show here that such relations in a natural way induce equitable partitions on the vertex set of GG, which in turn give rise to quotient graphs that can have a rich product structure even if GG itself is prime.